# SDR CALA2017062301924

- Difficulty date: June 21, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 92,658 hours, 26,899 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102889
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1400 FRAME IN AFT CARGO HAS CORROSION ON BOTH FWD AND AFT SIDES, STRINGERS 26L - 26R.   BLENDED THE CORROSION ON THE FRAME AND WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-00 -07, FIG 101. REMOVED, FABRICATED, LOCATED, DRILLED & INSTALLED A NEW FRAME IAW SRM 51-40-02, PARA 4 & 7, FIG 3, 8, & 12 & 51-40-05, TABLE II.
